MAUDE Adverse Event Report: AMO Puerto Rico Mfg. Inc. TECNIS IOL; Intraocular Lens

AMO Puerto Rico Mfg. Inc. TECNIS IOL; Intraocular Lens
Model Number ZCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the haptic of the non-preloaded monofocal intraocular lens (iol) was found to be broken while preparing the lens for insertion into the eye.There was patient contact with the device.No additional information was provided.
 
Additional Manufacturer Narrative
Device evaluation: visual inspection of the complaint device revealed that the lens was coated with viscoelastic residue and a haptic was detached.The lens was cleaned and no further issues were identified.The remaining haptic width and thickness were measured and were within specifications.The complaint issue "haptic damaged" was not identified during product evaluation.The observed "haptic detached" is similar to the reported complaint issue.However, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search of complaints related to this production order (po) was performed.The search revealed no other complaints were received for this po.Conclusion: based on the complaint investigation results, no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.

Brand Name
TECNIS IOL
Common Device Name
Intraocular Lens
Manufacturer (Section D)
AMO Puerto Rico Mfg. Inc.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
+1(714)247-8552
MDR Report Key50820637
Report Number3012236936-2026-000273
Device Sequence Number18803693
Product Code HQL
UDI-Device Identifier05050474531734
UDI-Public(01)05050474531734(17)300516
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZCB00
Device Catalogue NumberZCB0000210
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown